Table of Contents
International Journal of Stochastic Analysis
Volume 2010, Article ID 217372, 7 pages
Research Article

Stochastic Integration in Abstract Spaces

Department of Mathematics, University of Florida, 358 Little Hall, Gainesville, FL 32611-8105, USA

Received 2 June 2010; Accepted 7 July 2010

Academic Editor: Andrew Rosalsky

Copyright © 2010 J. K. Brooks and J. T. Kozinski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. K. Brooks and J. T. Kozinski, “Stochastic Integration in Abstract Spaces,” International Journal of Stochastic Analysis, vol. 2010, Article ID 217372, 7 pages, 2010.